2017
Том 69
№ 9

All Issues

Dmytro Ivanovych Martynyuk (on the 70th anniversary of his birthday)

Danilov V. Ya., Gorodnii M. F., Kirichenko V. V., Perestyuk N. A., Samoilenko A. M.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 64 (2012), no. 4, pp 325-343.

Citation Example: Danilov V. Ya., Gorodnii M. F., Kirichenko V. V., Perestyuk N. A., Samoilenko A. M. Dmytro Ivanovych Martynyuk (on the 70th anniversary of his birthday) // Ukr. Mat. Zh. - 2012. - 64, № 4. - pp. 571-573.

Full text